Reply To: Starting to Feel Poorly Again-your experience….
Hey Bryan, just checking in on ya. I too feel like I have taken a step backwards as the new sensation of weakness in the legs has been pretty consistent. My after infusion cycles are never the same. I might feel better right after or I might feel worse. I do think the IVIG treatments are keeping me stable but have accepted that this could be my foreseeable future. Luckily my insurance is paying for me to get an infusion every 2 weeks for another year. Do you have much inflammation? That seems to be my biggest issue, but luckily it comes and goes rather quickly which is very weird. The nerve activity feeling in my ankles an calves is kept to a minimum with taking Lyrica and I have no side effects from it. Want to avoid those steroids at all costs if I can. Have you tried anything like turmeric for the inflammation? I am thinking of trying it. Also wondering if a foot stimulator like Revitive would help with soreness in feet and calf muscles. I still do as much exercise as I can to keep things moving but have not opted for PPT yet. I tried the local pool but maybe the chlorine was bothering my skin and seemed to wake up the nerves after some water exercising so that was not a solution. I hate to complain as I know others have it much worse and I seem to have adjusted to life with cidl but I still have days when I just want it to be gone. If I overdo with too much activity, I might give into a Tramadol (which definitely works 🙂 outdent want to dog down that road either. I might take one every 2-3 weeks if necessary. Let’s hope we both start to improve somewhat. Take care, Jeff